First, thank you to everyone here. It has been a world of information and support for me, and I have always been a lurker and learned so much from this forum, but am unfortunately compelled to post now because I am in dire straits.
I was on Differin for a month - using 2-3 times a week, then, overused it for about five days in a row, and am now suffering major flushing and burning. I had this once in the past (after being on Accutane), and it went away after 6-8 months on a clonidine patch, dosed at 0.2 mg/day total, but that was five years ago. It has recurred now and I am just about going crazy.
I stopped the Differin two weeks ago today, but continue to have flushing, redness and burning. I have been on the clonidine patch for 10 days now and it is helping, but I still have had 3 major flushes in the past 36 hours on it. I am on 0.2mg/day (slow release with the patch.) and wondering how long it takes for this to kick in?
My triggers, which I am avoiding, are hot beverages, humidity (tough to avoid in Texas), hot food, exercise. Sleeping has been almost impossible -- my ears burn at night when they touch the pillow. I am getting married in 6 weeks and freaking out about how this will affect me.
My doctor suggested to go up to 0.3mg/day on the patch, but I am afraid of the side effects and requested supplemental oral tablets instead to take me 2.5mg/day instead.
Any suggestions and any answer as to how long I have to wait to see results with the clonidine patch for flushing? And also, how long it takes for Differin to get out of the system?